Can you support CaringBridge during our Spring giving campaign? Generous donors like you ensure that CaringBridge remains ad-free, private and protected.
Oct 6, 2016 Latest post:
Nov 28, 2016
Welcome to our CaringBridge website. We are using it to keep family and friends updated in one place. We appreciate your support and words of hope and encouragement. Thank you for visiting.
Ray has had bouts of extreme exhaustion and recurring unexplained fevers. At first they were months apart and then weeks and finally days. On Saturday, October 1 he spiked to 103.6 --and that was after acetaminophen.
Sunday morning October 2 we went to the ER. Blood and urine tests and chest xray were inconclusive. The high temp put him in AFIB and so he was admitted and placed in the cardiac care unit. His temp continued to spike with bouts of shivering and sweating --but no other symptoms.
Besides the ER personnel and our GP, his cardiologist, his oncologist, and his hernia surgeon were called in to consult. More xrays and scans, more blood and urine cultures, and massive amounts of IV antibiotics were all inconclusive and so Infectious Diseases specialists were brought in on the case.
By Tuesday October 4 Ray was experiencing chest heaviness and rapid breathing and a pulmonologist was brought in on the case. More scans and xrays were done and by Wednesday morning, pneumonia had developed.
The rapid breathing brought complete exhaustion and difficulty talking. Because he began to be nauseated, he was given a med for nausea which --along with a LOT of prayer-- actually calmed his breathing somewhat.
He has blown through two IV spots so today they put in a midline. Thursday he will have another type of scan and then in the coming days will have the fluid drained from his lungs and most likely a bone marrow biopsy.
We appreciate your prayers and concern but just can't keep up with calls, email, texts, and social media. Visitors need to be limited for the time being. Please check back here for updates. I will make sure Ray sees any greetings you may leave him.